So my dr put me on efexxor and I've been taking it for 5 days, the past 5 days have been the worst I've experienced dry mouth, loss of appetite, head spins , drowsiness , waking up through the night buzzing ( and I have tried taking am and pm to see if it makes a difference) , massive pupils and fever like symptoms with flushed cheeks and headaches , I don't know whether to see it through or to just stop it now. I am also terrified of weight gain
Hi, Nat! Sorry this is hitting you so hard! You need to talk to your doctor TODAY about a dosage reduction or change to a different medication. Some of your side effects are pretty standard, but dilated pupils, flushing and headaches are a little over the top. Good luck, sweetie. Call your doctor! WCV
I agree, what did you start on? I had a mild headache when I started it, but it went away. The only side effect that remained was the dry mouth. And I can't really tell you about that because I was already on meds that caused it. If you see that you're gaining weight you can stop it.
Was just letting you all know if your interested, that its going really well now, i certainly know if i dont take it in a couple of days, but i feel so much more motivated to do everything, my life is getting back on track, i can face the day again.
Definately worth sticking it out for anyone wondering.
And the weight loss is a bonus!!!
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2018 • 6 answers
Updated 4 Jul 2012 • 2 answers
Updated 16 Sep 2016 • 2 answers
Wellbutrin XL - Has anyone experienced extreme dry mouth and loss of appetite on 150mg Bupropion Xl?
Updated 19 Oct 2016 • 4 answers
Updated 18 Mar 2018 • 1 answer